Drugs can also increase weight in addition to incorrect eating and lack of exercise.

0

You must have seen some people around you, who suddenly become very fat after treatment for long illness. Seeing this, people usually think that such people gain weight due to rest or nutritious food after the illness, but it is not necessary that only eating is responsible for increasing weight. At times, this problem can also be caused by medicines given during treatment.

Antibiotics

People often resort to antibiotics to get rid of infections. This problem is easily overcome, but for small problems like colds and colds, there can always be obese to those who take such medicines.

contraceptive pills

Most women use contraceptive pills or birth control pills for family planning. They are generally considered to be safe means, but recent studies by scientists have found that some birth control pills increase the weight of women because of the side effects of progesterone and estrogen hormones in such drugs. Fluid retention means increasing the amount of water, which increases their weight. This shows the effect of obesity on the waist, thigh and bust area of ​​the woman, but this is not necessarily the case with all contraceptive drugs. If you feel your weight gain during the use of such a medicine, then you should change the medicine on the advice of your doctor.

Multi vitamin tablets

People who consume multi-vitamin pills for a long time without consulting their doctor may also have problems of obesity. In fact, such drugs activate the process of metabolism in the body, due to which people feel more hungry and their weight increases rapidly.

High blood pressure medications

High blood pressure is such a serious problem, which can also lead to heart disease later. Therefore, regular intake of medicines is necessary to prevent this. Due to the medicines used to prevent this problem, people also gain weight because these drugs slow down the process of burning calories and increase the problem of water retention in the body. Due to which the excess water cannot be released from the body through urine and the weight of the person increases.

Diabetes

Insulin can also increase a person’s weight. Medications used to treat type-2 diabetes can also increase weight. Consumption of such drugs can increase a person’s weight by 4-5 kg ​​in a year. Therefore, patients with diabetes should also do regular exercise along with balanced diet, so that they do not have the problem of obesity.

If awareness is given about these small things, then it is possible to avoid the absence due to medicines.

Vinita

Based on a conversation with Dr. Shailesh Sahay, Senior Consultant, Internal Medicine Department, Max Hospital, Gurgaon

.